# SDR SWAA2023090584764

- Difficulty date: August 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUEL TANK LOC. BTW RIB 21 AND RIB 22 STRINGER 9 INTERNAL AREA UPPER AFT POSITION AT RT WING 2023-470128<[01] REPAIRED STRINGER 9 INTERNAL AREA UPPER AFT POSITION BTW WSTA 617.0 TO WSTA 643.5 AND SKIN ATTACHMENT FLANGE AT RT WING I.A.W. EA 23-157-02451 AND EA 23-157-02451-WIP1. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] REPAIRED STRINGER 9 INTERNAL AREA UPPER AFT POSITION BTW WSTA 617.0 TO WSTA 643.5 AND SKIN ATTACHMENT FLANGE AT RT WING I.A.W. EA 23-157-02451 AND EA 23-157-02451-WIP1. SEE INDIVIDUAL SIGN-OFFS BELOW.
